# SDR CALA2022050901181

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D53480043204
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR LOWER CORNERS HAS CORROSION AT FR66 AND FR68 A 3NB-53-3-6299 PER HAECO LCQ NON ROUTINE 9294538/36538 GENERATED BY V061771 BLENDED CORROSIO AT FR66 & 68 DOOR SILL IAW A319 SRM 51-74-00/00 1 FR66 REPAIRED IAW A319 SRM 53-41-14-300-001 PRINCIPLE 11 CAT A REPAIR, FR68 FOUND TO BE IN LIMITS IAW A319 SRM 53-41-14-283-00 2 FIG 002 SHEET 1 PER MECH V061680 INSP V077960
